# SDR CA100601003

- Difficulty date: May 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 8,802 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) AT FL 380, ENG NR 2 ROLLED BACK FOR 15 SECONDS, AND THEN AUTO RELIGHT.  AT -55C. ANTI ICE WAS OFF FOR ROLLBACK.  PILOT ACTION WAS ANTI ICE MODE SELECTOR ON.  ACFT WAS CLOSE TO A THUNDER CELL IN IMC CONDITIONS.  ENG NR 2 VIBS 0.1 LP, 0.2 HP BLEED AIR ALL NORMAL. APU OFF.  ENG NR 2 WAS ITT 30C WARMER THAN ENG 1.  ALSO FUEL FLOW WAS 25 KGS MORE THAN ENG 1.  ENG NR 2 EXTERNAL VIS INSPECTION FOUND NO FAULTS.  NO FAILURE CORRELATED FAULTS FOUND THROUGH CMS. TSM 73-21-00-810-924A COMPLETED W/O FAULTS. CONS SERV ENGINE HAD 10,066 FH AND 4,612 FC.
